Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bshack618

Cyst On Forehead.. Could It Be From Working Out Or Creatine Or Something Else..

Recommended Posts

So last summer I started working out I started to take creatine and had acouple pimples here and there but nothing bad & it actutally cleared it up well I quit taking it because it was some cheap creatine and continued working out and running two miles everyday other day and working the other days well in october I started getting cyst all over my forehead and went on accutane for 5 months well nothing worked and now she bumped me down to some other meds and i on my own started taking zinc and vitamin d I also tryed taking a liver cleaner to clean my liver out from maybe any damages this whole time Ive had cystic acne since october well I got taken off the accutane maybe a month ago and I bought much better creatine c4 explosive well it seems sometimes when I take it it flares it up.. Should I take whey protien over it but a expensive kind muscle milk made me flare up to.. I eat healthy everyday.. I still been working out with out it and not seeing anything cyst decrease small amount but nothing much and after working 8 hours a day I really need something to keep me going and focused.. Ive never had cyst or acne on my forehead now its just crazy and I can not get ahold of this!! Please helpp heres a pic of my forehead it is worse now.. This is all I can think of right now I really need to get help about this also do you think my Testosterone level is high and what can I do about this?

Share this post


Link to post
Share on other sites

Don't worry about the testosterone issue and working out. I highly doubt exercise has any significant contribution to breakouts. Keep exercising.

You should read up a bit more about creatine. It's actually got very few-side effects. Like most things it's possible that creatine can break you out, but not very likely. Did you take it on an empty stomach? I wouldn't worry much about it.

Whey has personally never given me any issues, but much of the whey out there is ill-prepared or comes from diseased cows. I take a whey + creatine blend and it's never had any noticeable effect on breakouts or digestion issues (lots of people get gas from what I suspect is shitty whey.)

Egg protein is another good alternative and has a high bioavailability, much like whey.

Don't even waste your money with vegetarian/vegan protein powders.

I'm more worried about what you mean when you say you "eat healthy everyday."

What does that mean? There's people out there who still think eating whole grains all day long is healthy and it's not.

Share this post


Link to post
Share on other sites

My creatine came from gnc I've done alittle research on it but it's a new product out but it's a creatine that has taste and I was thinking maybe I should go with a normal creatine the one that has no additives for taste or anything.. I did take whey last year but it was the cheap stuff from Walmart now I know to stay away from that cheap additives stuff.. Last august I went to the doctor for depression and took cymbalta and I started breaking so I quit taking the medicine it seemed like it messed with my skin more like I used to get pimples and stuff around my mouth but stuff I could take care of now I have cystic acne that keeps coming back but leaving scars it looks like a smiley face on my forehead.. I usually wake up in the morning and eat a apple n a muffin and at lunch it's usually left over dinner like steak n Mac n chesse which I heard red meat is good for u and at night I'll have anything from brats or chicken with vegatables and subway usually on school nights like mon and Wednesday.. I take the creatine at 430 and get to the gym at 5 I have not ate since 1130 so maybe 5 hours or so sometimes I'll have a bannana or an apple.. I usually work out 3 times a week lifting but yesterday it was nice outside so I went on a 2 mile run I even started using a no sls shampoo n wash my face right after the gym but my cyst are under the skin so it does not do much.. Thanks for responding and helping me out!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×